On the Smallest Ratio Problem of Lattice Bases. / Li, Jianwei.

ISSAC 2021. ACM, 2021. p. 289-296.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Published

Documents

Original languageEnglish
Title of host publicationISSAC 2021
PublisherACM
Pages289-296
Number of pages8
DOIs
Publication statusPublished - Jul 2021

Publication series

Name
PublisherACM
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 42110895